A note on the zeros of polar derivative of a polynomial with complex coefficients

K. Praveen Kumar, B. Krishna Reddy

Abstract


According to the Enestrom-Kakeya theorem “zeros of the polynomial whose coefficients are positive, real and increasing along with the powers of the variable are lie in the unit circle” see [6, 10]. In [1], Aziz and Mahammad, showed that zeros of f(z) satisfies |z| ≥ n/n+1 are simple, under the same conditions. This article shows that the result of Gulzar, Zargar and Akthar in [8] is simplified in terms of real and imaginary parts of complex coefficients of the polynomial, also it extends some generalizations by imposing conditions on hypothesis in different ways.

Full Text: PDF

Published: 2020-04-10

How to Cite this Article:

K. Praveen Kumar, B. Krishna Reddy, A note on the zeros of polar derivative of a polynomial with complex coefficients, J. Math. Comput. Sci., 10 (2020), 1004-1019

Copyright © 2020 K. Praveen Kumar, B. Krishna Reddy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS